Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Error-in-the-Variables Bias in Nonlinear Contexts

Zvi Griliches and Vidar Ringstad
Econometrica
Vol. 38, No. 2 (Mar., 1970), pp. 368-370
Published by: The Econometric Society
DOI: 10.2307/1913020
Stable URL: http://www.jstor.org/stable/1913020
Page Count: 3
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Error-in-the-Variables Bias in Nonlinear Contexts
Preview not available

Page Thumbnails

  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370